MAUDE Adverse Event Report: BIOSENSE WEBSTER INC QDOT MICRO; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

BIOSENSE WEBSTER INC QDOT MICRO; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Catalog Number D139401
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 05/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient underwent a cardiac ablation procedure with a qdot micro and the patient experienced decreased blood pressure, pericardial effusion/cardiac tamponade which was treated with drainage.Immediately after the superior vena cava (svc) isolation, a decrease in blood pressure was noted, and pericardial effusion/cardiac tamponage was confirmed.Since mild accumulation of effusion was observed, drainage was performed.The procedure was terminated after the drainage.Hemostasis was confirmed through postoperative drainage, and the patient left the room.The physician's opinions on the relationship between the event and the product was that during the procedure, when the catheter was moved towards the right atrial appendage, the catheter might have perforated the cardiac wall.Physician assessment of the adverse was that it was non-serious (moderate/minor), and no extended daization.Contact force (cf) monitoring methods used included dashboard, vector, visitag, and coloring setting for visitag was force time intervel (fti).No abnormalities observed prior/during use of the product.Additional infomration received indicated the physician¿s opinion on the cause of this adverse event was that it was procedure related.The catheter might have caused a perforation when it was moved toward the right atrial appendage.The patient did not require cardiac surgery.The intervention provided was drainage was performed.One catheter was used for each exchange during the procedure.The energy used for ablations was rf.No error messages observed on biosense webster equipment during the procedure.The outcome of the adverse event was fully recovered (no residual effects).The patient has discharged from the hospital 2 days after the procedure.The procedural activated clotting time (act) was over 300 seconds.One catheter was used for each during the procedure.One transseptal puncture site was performed during the procedure.Number of performed rf ablations was 70 ablations (57 ablations in la and 13 ablations in ra).Pulmonary vein isolation and left atrial posterior wall isolation were performed concomitantly, it was difficult to distinguish between the two.No evidence of steam pop.Correct catheter settings were selected on the generator.No issues with flow rate change at the start of ablation.Visitag module used was range 2mm, time 5sec, fot 50%/5g, tag size 3mm, and visitag additional filter used was fot.No relevant tests/laboratory data or other relevant history/preexisting condition.
 
Additional Manufacturer Narrative
Device investigation details: an analysis of the product could not be performed since a physical sample was not received for evaluation.However, if the product is received at a later date, the investigation will be updated as applicable.A manufacturing record evaluation was performed for the finished device number lot 31472958l and no internal action related to the complaint was found during the review.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.# (b)(4).
 
Additional Manufacturer Narrative
Correction: on 24-jun-2025, it was noticed an incorrect h6.Health effect - impact code was reported in the 3500a initial medwatch report.The code has been corrected from ¿surgical intervention (f19)¿ to¿ recognised device or procedural complication (f15)¿ as there was no report of surgical intervention being performed on the patient.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).

Brand Name
QDOT MICRO
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22100438
Report Number2029046-2025-01729
Device Sequence Number7445371
Product Code OAE
UDI-Device Identifier10846835017045
UDI-Public(01)10846835017045(11)241019(17)271018(10)31472958L
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P210027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberD139401
Device Lot Number31472958L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEF, 7F, VARI, 10P,REDEL; NGEN PUMP, JAPAN CONFIGURATION; NRG RF TRANSEPTAL NEEDLE; OPTRELL, 36 ELECTRODES, D-F; UNK_CARTO 3; UNK_NGEN RF GENERATOR
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age55 YR
Patient SexFemale
Patient Weight59 KG